HealthCareMagic is now Ask A Doctor - 24x7 | https://www.askadoctor24x7.com

question-icon

Hi Patient Is On Radiation Therapy. As A Result Patient

default
Posted on Sat, 16 Jul 2022
Question: Hi patient is on radiation therapy. As a result patient is experiencing extreme burning just under the groin area. Patient has tried aquaphor cream and an antibiotic ointment. Silver sulfadazine was prescribed but this not available in my country. Could you recommend something to provide some relief , a picture below is uploaded
doctor
Answered by Dr. Dr. P. T. Patil (20 hours later)
Brief Answer:
Mostly due to Radiation Prostatitis .

Detailed Answer:
Hello
Thanks for qyery.
Based on the facts that you have posted the patient whoi has burning pain in groin who is undergoing radiation therapy for cancer of the prostate is most likelybto be due to Radiation Prostatitis.

Start taking Tab Nitrofurantoin twice daily with urine alkalizer like Citralka thrice daily .

Hope I have answered your query ,please feel free to ask if you have more questions, I shall be happy to help you
Thanks and Regards.
Dr.Patil
Above answer was peer-reviewed by : Dr. Saisudha Kotla
doctor
default
Follow up: Dr. Dr. P. T. Patil (6 hours later)
Hi thanks for your response. But he is not diagnosed with prostate cancer,but instead colon cancer. The cancer itself is located very close or inches away from the rectal muscles. Since I posted the question the burns have worsened. The last radiation session was on the 21st XXXXXXX 2022 Could you advise what can be done. Thanks
doctor
Answered by Dr. Dr. P. T. Patil (18 hours later)
Brief Answer:
Radiation in Pelvic Areas causes radiation Cystitis and Prostatitis .

Detailed Answer:
Hello
Thanks for writing again .
Radiation for cancer of the colon being given over pelvic area causes radiation Cystitis and Radiation Prostatitis giving rise to urinary symptoms .

Since radiation treatment is over it will gradually get cured with taking antibiotics and urinary antiseptics like Nitrofurantoin with urine alkalizer.

Ensure to drink more water .

Thanks and Regards.
Dr Patil.
Note: Hope the answers resolves your concerns, however for further guidance of skin related queries consult our Dermatologist.Click here to book a consultation

Above answer was peer-reviewed by : Dr. Raju A.T
doctor
Answered by
Dr.
Dr. Dr. P. T. Patil

Urologist

Practicing since :1971

Answered : 10587 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

159 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Hi Patient Is On Radiation Therapy. As A Result Patient

Brief Answer: Mostly due to Radiation Prostatitis . Detailed Answer: Hello Thanks for qyery. Based on the facts that you have posted the patient whoi has burning pain in groin who is undergoing radiation therapy for cancer of the prostate is most likelybto be due to Radiation Prostatitis. Start taking Tab Nitrofurantoin twice daily with urine alkalizer like Citralka thrice daily . Hope I have answered your query ,please feel free to ask if you have more questions, I shall be happy to help you Thanks and Regards. Dr.Patil